# SDR FDEA202012173179

- Difficulty date: December 17, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 76,207 hours, 18,572 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: No Test
- Location: L1 Raft
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDIS 619 25-60 8081.  17DEC20 AFW OPEN U LOGPAGES:3366007.  L1 RAFT LIGHT ON DOOR WILL NOT TEST.  CANCEL, N/A SDR ENTERED IN ERROR.
